MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (IRWINDALE) COOLFLOW TUBING SET; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER, INC. (IRWINDALE) COOLFLOW TUBING SET; CATHETER, ELECTRODE RECORDING
Model Number D-1233-01-S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Concomitant products: unspecified smart touch sf catheter.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure for atrial fibrillation with a coolflow tubing set where foreign material was found inside the tube.During the procedure, after connecting the catheter to the tubing set, the physician attempted to prime the tubing.At this time, a foreign substance was seen in the tube.The tubing set was exchanged for another, and the procedure continued without patient consequence.Foreign material inside a tubing set can potentially cause embolism or stroke.As a result, this event is mdr reportable.
 
Additional Manufacturer Narrative
On 8/10/2017, the bwi failure analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.(b)(4).
 
Additional Manufacturer Narrative
On 8/4/2017, biosense webster became aware that the lot number that was originally reported was incorrect.The lot number was updated to 986027.As a result, the lot, manufacturing/expiration date and udi fields were updated.The device analysis is still in progress.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).It was reported that a patient underwent a procedure for atrial fibrillation with a coolflow tubing set where foreign material was found inside the tube.Upon receipt, the product was visually inspected, and was found in normal condition.A flow test was performed, and the product passed all specifications.No errors displayed, and no bubbles/foreign material were found in the tubing.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.The customer complaint could not be confirmed.

Brand Name
COOLFLOW TUBING SET
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (IRWINDALE)
15715 arrow highway
irwindale CA 91706
MDR Report Key6721757
Report Number2029046-2017-00231
Device Sequence Number16486859
Product Code DRF
UDI-Device Identifier10846835000016
UDI-Public(01)10846835000016(11)170209(17)180131(10)988027
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990071/S5
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberD-1233-01-S
Device Catalogue NumberCFT001
Device Lot NumberOEM_D-1233-01-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer07/03/2017
07/03/2017
07/03/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date08/14/2017
08/23/2017
09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1